# SDR DALA2018052803689

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 153AF LOWER SURFACE HAS AREAS CORROSION. FABRICATED NEW FLOORBOARD PER AMM 25-50-04-404-004. TREATED WITH ALODINE AND PRIME PER SRM 51-20-01 AND CIC PER PS-900-2 NO 09.
